Vše
Vše

Co hledáte?

Vše
Projekty
Subjekty

Rychlé hledání

  • Projekty podpořené TA ČR
  • Významné projekty
  • Projekty s nejvyšší státní podporou
  • Aktuálně běžící projekty

Chytré vyhledávání

  • Takto najdu konkrétní +slovo
  • Takto z výsledků -slovo zcela vynechám
  • “Takto můžu najít celou frázi”

Joint numerical ranges and compressions of powers of operators

Popis výsledku

Identifikátory výsledku

Alternativní jazyky

  • Jazyk výsledku

    angličtina

  • Název v původním jazyce

    Joint numerical ranges and compressions of powers of operators

  • Popis výsledku v původním jazyce

    We identify subsets of the joint numerical range of an operator tuple in terms of its joint spectrum. This result helps us to transfer weak convergence of operator orbits into certain approximation and interpolation properties for powers in the uniform operator topology. This is a far-reaching generalization of one of the main results in our recent paper [Müller and Tomilov, J. Funct. Anal. 274 (2018) 433-460]. Moreover, it yields an essential (but partial) generalization of Bourin's 'pinching' theorem from [Bourin, J. Operator Theory 50 (2003) 211-220]. It also allows us to revisit several basic results on joint numerical ranges, provide them with new proofs and find a number of new results.

  • Název v anglickém jazyce

    Joint numerical ranges and compressions of powers of operators

  • Popis výsledku anglicky

    We identify subsets of the joint numerical range of an operator tuple in terms of its joint spectrum. This result helps us to transfer weak convergence of operator orbits into certain approximation and interpolation properties for powers in the uniform operator topology. This is a far-reaching generalization of one of the main results in our recent paper [Müller and Tomilov, J. Funct. Anal. 274 (2018) 433-460]. Moreover, it yields an essential (but partial) generalization of Bourin's 'pinching' theorem from [Bourin, J. Operator Theory 50 (2003) 211-220]. It also allows us to revisit several basic results on joint numerical ranges, provide them with new proofs and find a number of new results.

Klasifikace

  • Druh

    Jimp - Článek v periodiku v databázi Web of Science

  • CEP obor

  • OECD FORD obor

    10101 - Pure mathematics

Návaznosti výsledku

Ostatní

  • Rok uplatnění

    2019

  • Kód důvěrnosti údajů

    S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů

Údaje specifické pro druh výsledku

  • Název periodika

    Journal of the London Mathematical Society

  • ISSN

    0024-6107

  • e-ISSN

  • Svazek periodika

    99

  • Číslo periodika v rámci svazku

    1

  • Stát vydavatele periodika

    GB - Spojené království Velké Británie a Severního Irska

  • Počet stran výsledku

    26

  • Strana od-do

    127-152

  • Kód UT WoS článku

    000457652800006

  • EID výsledku v databázi Scopus

    2-s2.0-85051058206

Základní informace

Druh výsledku

Jimp - Článek v periodiku v databázi Web of Science

Jimp

OECD FORD

Pure mathematics

Rok uplatnění

2019